A freeware portable database of adverse reactions and drug interactions with radiopharmaceuticals

A paper has just been published in the Journal of Nuclear Medicine Technology  about a freeware database compiling drug interaction and adverse event data for use by nuclear medicine clinicians. The software has been developed by two Spanish radiopharmacy specialists: Ana Agudo Martínez, PhD, from the Nuclear Medicine Service at Macarena University Hospital in Sevilla, and Jesus Luis Gomez Perales, PhD, from the Nuclear Medicine Service at Puerta del Mar University Hospital in Cadiz.

Dtinrad2The freeware database, called Datinrad, “contains all the information published to date on drug–radiopharmaceutical interactions and adverse effects of radiopharmaceuticals and allows users to introduce new data from future publications. The collection of these data and their easy availability to all nuclear medicine personnel will be useful in the recognition of a possible adverse reaction or drug interaction that may alter the radiopharmaceutical biodistribution and lead to a misdiagnosis”, wrote the authors. The database will be continuously updated by the authors in its download website, by adding to the database the new data appearing in the scientific literature.

This open-access database application is available free of charge in both English and Spanish at www.radiopharmacy.net.

Sources: AuntMinnieEurope, MolecularImaging

About Tablón de Radiofarmacia

https://www.linkedin.com/profile/view?id=165365818&locale=es http://www.radiopharmacy.net/jlgp.html https://www.researchgate.net/profile/Jesus_Gomez_Perales/publications
This entry was posted in News. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s